| Model Number |
02.07.1206R |
| Medical Device Problem Code |
Loosening of Implant Not Related to Bone-Ingrowth (4002)
| Health Effect - Clinical Code |
Pain (1994)
| Date of Event |
03/23/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on (b)(6) 2023: lot 2104569: 40 items manufactured and released on 20-aug-2021.Expiration date: (b)(6) 2026.No anomalies found related to the problem.To date, 32 items of the same lot have been sold without any similar reported event in the period of review.
Event or Problem Description
The patient came in reporting pain due to a loose tibia and the cause is unknown.At about 1 year and 2 months post primary the surgeon revised the tibia and insert and the surgery was completed successfully.